MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Catalog Number 309606
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip was leaking.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: material no: 309606 batch no: unknown (reported 8266957).It was reported that the syringe was leaking.Spoke with customer on 03/28 and it was noted that this was discovered before use and that the event date is not know.No other information is available per the customer.
 
Event or Problem Description
It was reported that bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip was leaking.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: material no: 309606 batch no: unknown (reported 8266957) it was reported that the syringe was leaking.Spoke with customer on 03/28 and it was noted that this was discovered before use and that the event date is not know.No other information is available per the customer.
 
Additional Manufacturer Narrative
Investigation: 98 sealed packaged 3ml safety-lok syringes were received, confirmed to be from batch #8266957 (p/n 309606).Each syringe was individually evaluated.No damage or molding defects were observed in any of the 98 returned syringes.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Potential root cause for leakage/pulling in air is not associated with manufacturing process but is possibly associated with end user¿s connecting product to the needle/other mating device.The reported defect was not identified in the samples received.

Brand Name
BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8499302
Report Number1213809-2019-00425
Device Sequence Number1628881
Product Code FMI
UDI-Device Identifier30382903096061
UDI-Public30382903096061
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number309606
Device Lot Number8266957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;